Had sex on Feb 2nd. Took pill less than 24 hrs on the 3rd. Was not ovulating at the time. week later (approx 5 days) started feeling the symptoms (sore breast mainly but no darkening/enlargement of areoles) now two weeks later I'm experiencing cramping & bleeding (if I stick my finger up there) no spotting. my period is due on the 22nd & I think I was ovulating this week. I don't think it can be implantation bleeding because that happens 10 days after you ovulate & usually I get my period the last week of each month (February is a shortened month) could this just be an effect of the pill making my period come earlier than usual? (Also cramping is not slight. implantation bleeding cramps are slight)
- Levonorgestrel Information for Consumers
- Levonorgestrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levonorgestrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After taking Levonorgestrel we had another sex within 3-4 hour is it necessary to take another pill?
Posted 3 May 2014 • 1 answer
Posted 16 Jun 2015 • 1 answer
Posted 19 Mar 2016 • 0 answers
Posted 20 Apr 2016 • 0 answers
Posted 26 Apr 2016 • 1 answer